MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL STS; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL STS; NO MATCH
Model Number 2088TC/65
Medical Device Problem Codes Break (1069); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, it was noted that the right ventricular (rv) lead exhibited high capture threshold, and upon removing the lead, the lead helix was noted to have over-torqued.The lead was not used, and a new lead was implanted.The patient was stable throughout the procedure.
 
Additional Manufacturer Narrative
The reported events were inadequate capture and the helix damaged.As received, a complete lead was returned for analysis.The reported event of inadequate capture was not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.The reported event of a helix damaged was confirmed.Visual and x-ray inspection of the lead did not find any anomalies with the exception of procedural damage.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24904163
Report Number2017865-2026-07991
Device Sequence Number18591790
Product Code NVN
UDI-Device Identifier05414734505055
UDI-Public(01)05414734505055(10)P000207788(17)270731
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/65
Device Lot NumberP000207788
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown